Linear Wage Curves and Switching Points
Gioacchino D'Ippolito and
Cambridge Journal of Economics, 1993, vol. 17, issue 2, 235-40
References: Add references at CitEc
Citations: Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:oup:cambje:v:17:y:1993:i:2:p:235-40
Ordering information: This journal article can be ordered from
Access Statistics for this article
Cambridge Journal of Economics is currently edited by Jacqui Lagrue
More articles in Cambridge Journal of Economics from Oxford University Press Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().